Lancaster EPrints

Some self-adjoint quantum semimartingales

Belton, Alexander C. R. (2006) Some self-adjoint quantum semimartingales. Proceedings of the London Mathematical Society, 92 (3). pp. 791-816. ISSN 1460-244X

PDF (download.pdf)
Download (282Kb) | Preview


    It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.

    Item Type: Journal Article
    Journal or Publication Title: Proceedings of the London Mathematical Society
    Additional Information: The final, definitive version of this article has been published in the Journal, Proceedings of the London Mathematical Society, 92 (3), pp 791-816 2006, © 2006 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
    Subjects: ?? qa ??
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 2396
    Deposited By: ep_importer
    Deposited On: 01 Apr 2008 09:34
    Refereed?: Yes
    Published?: Published
    Last Modified: 24 Jun 2018 00:04
    Identification Number:

    Actions (login required)

    View Item